# SDR USAA960675

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 47,563 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 2.875 INCH CRACK IN SKIN BS 727B AT STRINGER 17R.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER.  REPAIRED PER SRM 53-30-3.  (M)
